# SDR DALA2014062003702

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BS 1474 LONGERONS 21 - 22R CRACKED.  REPAIRED IAW SRM 53-01, FIG 02.
